Componentwise and Cartesian decompositions of linear relations

Seppo Hassi, H. S. V. De Snoo, F. H. Szafraniec

    Research output: Contribution to journalArticleAcademicpeer-review

    61 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)4-58
    Number of pages55
    JournalDissertationes mathematicae
    Issue number465
    Publication statusPublished - 2009

    Keywords

    • relation
    • multivalued operator
    • graph
    • adjoint relation
    • closable operator
    • regular relation
    • singular relation
    • operator part
    • decomposable relation
    • orthogonal decomposition
    • Cartesian decomposition
    • SELF-ADJOINT EXTENSIONS
    • SYMMETRIC SUBSPACES
    • OPERATORS
    • OSCILLATOR

    Cite this